Loading...
Loading...

Go to the content (press return)

On the Fiedler value of large planar graphs

Author
Barriere, E.; Huemer, C.; Dieter, M.; Orden, D.
Type of activity
Journal article
Journal
Electronic notes in discrete mathematics
Date of publication
2011-12-01
Volume
38
First page
111
Last page
116
DOI
https://doi.org/10.1016/j.endm.2011.09.019 Open in new window
Keywords
Algebraic connectivity, Bounded genus, Fiedler value, Laplacian matrix, Minor-free graph, Planar graph
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications
DCG - Discrete and Combinatorial Geometry

Participants